MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Association of Radiologists journal = Journal l'Association canadienne des radiologistes · 1991

Gastrointestinal toxicity of 5-FU and 5-FUDR: radiographic findings.

Hiehle J F, Levine M S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The authors describe two patients who suffered gastrointestinal toxicity after receiving chemotherapy for unresectable lesions in the liver that metastasized from colonic carcinoma. One patient had severe ileitis caused by intravenous administration of 5-fluorouracil; the other had severe duodenitis caused by infusion of 5-floxuridine into the hepatic artery by an implanted pump. The type of toxicity that occurred was directly related to the route of administration of these chemotherapeutic agents. Cessation of the chemotherapy led to a dramatic clinical response in these patients.

Для цитирования: Hiehle J F, Levine M S. Gastrointestinal toxicity of 5-FU and 5-FUDR: radiographic findings.. Canadian Association of Radiologists journal = Journal l'Association canadienne des radiologistes. 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.